On the continuation of quasiisometric mappings.

Т.Г. Латфуллин

Sibirskij matematiceskij zurnal (1983)

  • Volume: 24, Issue: 4, page 212-216
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Латфуллин, Т.Г.. "On the continuation of quasiisometric mappings.." Sibirskij matematiceskij zurnal 24.4 (1983): 212-216. <http://eudml.org/doc/62326>.

author = {Латфуллин, Т.Г.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {quasiisometric mapping},
language = {eng},
number = {4},
pages = {212-216},
publisher = {Izd. AN SSSR},
title = {On the continuation of quasiisometric mappings.},
url = {http://eudml.org/doc/62326},
volume = {24},
year = {1983},

AU - Латфуллин, Т.Г.
TI - On the continuation of quasiisometric mappings.
JO - Sibirskij matematiceskij zurnal
PY - 1983
VL - 24
IS - 4
SP - 212
EP - 216
LA - eng
KW - quasiisometric mapping
UR - http://eudml.org/doc/62326
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.